Access count of this item: 40

Files in This Item:
File Description SizeFormat 
1832-11.pdf1.13 MBAdobe PDFView/Open
Title: アルゴリズム的ランダムネスへの解析学的アプローチ (証明論と複雑性)
Other Titles: Analytical approach to algorithmic randomness (Proof theory and complexity)
Authors: 宮部, 賢志  KAKEN_name
Author's alias: MIYABE, KENSHI
Issue Date: Apr-2013
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1832
Start page: 114
End page: 126
Appears in Collections:Proof theory and complexity

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.